MAUDE Adverse Event Report: AVANOS MEDICAL INC. PIB PCA V1.5 PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS

AVANOS MEDICAL INC. PIB PCA V1.5 PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS
Model Number 220546
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of 05 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, registered nurse (rn) programmed the ambit pump (sn (b)(6), pn 220546) as ordered by the anesthesiologist, with a dose 6 cc and an interval 120 minutes.A second rn completed independent verification of what was programmed and attached the pump to the peripheral nerve catheter and initiated the bolus.The pump displayed 6 cc and was paused for a few seconds before being released.The pump continued to bolus beyond the prescribed dose, it was immediately paused again, and anesthesiologist was notified.The ambit pump was then disconnected from the patient and upon released from paused and noted bolus additional 6 cc of air.It did not alarm.The doctors reviewed the total bolus and what was programmed settings.
 
Additional Manufacturer Narrative
Correction: d4 the device history record for the reported lot number,30295436, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 22-aug-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
PIB PCA V1.5 PUMP
Common Device Name
ELECTRONIC INFUSION PUMPS & SYSTEMS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20629224
Report Number2026095-2024-00061
Device Sequence Number12744927
Product Code MEA
UDI-Device Identifier00850000509023
UDI-Public(01)00850000509023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220546
Device Catalogue Number220546
Device Lot Number30295436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date08/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown